Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 133, NWS St. Louis, MO

May 21, 2013Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 21, 2013, 9:49 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at May 22, 2013, 1:00 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 9:49 AM CDT (14:49 UTC)
In effect from
May 22, 2013, 1:00 AM CDT
Expired
May 27, 2013, 11:00 AM CDT
In force
5 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River at Arnold (ARNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WGUS43 KLSX 211449
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MERAMEC RIVER NEAR 

      ARNOLD 


.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL ACROSS
UPSTREAM PORTIONS OF THE BASIN AND ADDITIONAL RISES DUE TO BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-221449-
/O.NEW.KLSX.FL.W.0133.130522T0712Z-130527T1600Z/
/ARNM7.1.ER.130522T0712Z.130524T1200Z.130526T1600Z.NO/
949 AM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT 9:30 AM TUESDAY THE STAGE WAS 23.0 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
  AND CREST NEAR 27.2 FEET FRIDAY MORNING.
* IMPACT...AT 27.0 FEET...MERAMEC BOTTOM ROAD BETWEEN WELLS ROAD AND 
  KERTH ROAD BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS 
  SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.  ALSO, 
  HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS 
  HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS 
  AT THIS HEIGHT:  BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC 
  BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
  OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN 
  COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD 
  BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
  HEIGHT.  MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21 
  BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD 
  CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE 
  TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY 
  PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN 
  FLOODING.  HEINTZ ROAD BETWEEN TELEGRAPH AND ERB ALSO FLOODS NEAR 
  THIS HEIGHT.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

MERAMEC RIVER
  ARNOLD          24.0   22.98      24.4   26.2   27.2   26.5   24.4
8 follow-up statements
359 
WGUS43 KLSX 211520 CCA
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT TUE MAY 21 2013

...RETRANSMISSION...

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MERAMEC RIVER NEAR 

      ARNOLD 


.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL ACROSS
UPSTREAM PORTIONS OF THE BASIN AND ADDITIONAL RISES DUE TO BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-221449-
/O.NEW.KLSX.FL.W.0133.130522T0712Z-130527T1600Z/
/ARNM7.1.ER.130522T0712Z.130524T1200Z.130526T1600Z.NO/
949 AM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT 9:30 AM TUESDAY THE STAGE WAS 23.0 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
  AND CREST NEAR 27.2 FEET FRIDAY MORNING.
* IMPACT...AT 27.0 FEET...MERAMEC BOTTOM ROAD BETWEEN WELLS ROAD AND 
  KERTH ROAD BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS 
  SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.  ALSO, 
  HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS 
  HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS 
  AT THIS HEIGHT:  BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC 
  BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
  OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN 
  COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD 
  BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
  HEIGHT.  MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21 
  BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD 
  CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE 
  TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY 
  PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN 
  FLOODING.  HEINTZ ROAD BETWEEN TELEGRAPH AND ERB ALSO FLOODS NEAR 
  THIS HEIGHT.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

MERAMEC RIVER
  ARNOLD          24.0   22.98      24.4   26.2   27.2   26.5   24.4
112 
WGUS83 KLSX 220209
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
  

.THIS FLOOD WARNING IS A RESULT OF __ INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND __ INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-230209-
/O.EXT.KLSX.FL.W.0133.130522T0600Z-130527T0130Z/
/ARNM7.1.ER.130522T0600Z.130523T1800Z.130526T0130Z.NO/
909 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT  8:30 PM TUESDAY THE STAGE WAS 23.6 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT 
  TOMORROW AND CONTINUE TO RISE TO NEAR 26.0 FEET BY THURSDAY EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY 
  EVENING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS 
  SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.  ALSO, 
  HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS 
  HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS 
  AT THIS HEIGHT:  BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC 
  BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
  OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN 
  COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD 
  BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
  HEIGHT.  MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21 
  BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD 
  CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE 
  TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY 
  PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN 
  FLOODING.  HEINTZ ROAD BETWEEN TELEGRAPH AND ERB ALSO FLOODS NEAR 
  THIS HEIGHT.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

MERAMEC RIVER
  ARNOLD          24.0   23.57      24.4   25.7   26.0   24.9   23.2
354 
WGUS83 KLSX 220215 CCA
FLSLSX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
               
               THE MERAMEC RIVER NEAR 

                 ...ARNOLD
  

.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCH RAINFALL YESTERDAY
AND BACKWATER EFFECT FROM THE MISSISSIPPI RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-230209-
/O.EXT.KLSX.FL.W.0133.130522T0600Z-130527T0130Z/
/ARNM7.1.ER.130522T0600Z.130523T1800Z.130526T0130Z.NO/
915 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT  8:30 PM TUESDAY THE STAGE WAS 23.6 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT 
  TOMORROW AND CONTINUE TO RISE TO NEAR 26.0 FEET BY THURSDAY EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY 
  EVENING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS 
  SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.  
  HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS 
  AT THIS HEIGHT:  BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC 
  BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
  OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN 
  COUNTY PARK.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

MERAMEC RIVER
  ARNOLD          24.0   23.57      24.4   25.7   26.0   24.9   23.2
660 
WGUS83 KLSX 221415
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT WED MAY 22 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MERAMEC RIVER NEAR 

      ARNOLD 
  

.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL ACROSS
UPSTREAM PORTIONS OF THE BASIN SINCE SUNDAY AND ADDITIONAL RISES DUE 
TO BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-231415-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130526T0000Z/
/ARNM7.1.ER.130522T1551Z.130523T1800Z.130525T0000Z.NO/
915 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL EARLY FRIDAY EVENING.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATER THIS
  MORNING AND CONTINUE RISING AND CREST NEAR 25.0 FEET LATE THURSDAY
  AFTERNOON.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS 
  AT THIS HEIGHT:  BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC 
  BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
  OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN 
  COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD 
  BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
  HEIGHT.  MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21 
  BEGINS FLOODING.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/23  05/24  05/25  05/26  05/27

MERAMEC RIVER
  ARNOLD          24.0   23.89      24.9   24.6   23.2   21.5   20.0
322 
WGUS83 KLSX 230232
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT WED MAY 22 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  
               THE MERAMEC RIVER NEAR 

                ...ARNOLD 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-240232-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130526T0359Z/
/ARNM7.1.ER.130522T1730Z.130523T1800Z.130525T0359Z.NO/
932 PM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD.
* AT 9 PM WEDNESDAY THE STAGE WAS 24.2 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.8 FEET BY TOMORROW AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/23  05/24  05/25  05/26  05/27

MERAMEC RIVER
  ARNOLD          24.0   24.21      24.7   24.7   23.5   21.4   19.7
281 
WGUS83 KLSX 231414
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CDT THU MAY 23 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MERAMEC RIVER

    NEAR ARNOLD
  

.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-241414-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130526T0000Z/
/ARNM7.1.ER.130522T1730Z.130524T0000Z.130525T0000Z.NO/
914 AM CDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL SATURDAY MORNING.
* AT 8:30 AM THURSDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.7 FEET THIS
  EVENING AND SHOULD FALL BELOW FLOOD STAGE FRIDAY EVENING.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/24  05/25  05/26  05/27  05/28

MERAMEC RIVER
  ARNOLD          24.0   24.44      24.6   23.1   20.8   19.0   17.6
758 
WGUS83 KLSX 240131
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT THU MAY 23 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  
              THE MERAMEC RIVER NEAR 

               ...ARNOLD 



        PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-250131-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130525T2000Z/
/ARNM7.1.ER.130522T1730Z.130524T0600Z.130524T2000Z.NO/
831 PM CDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD.
* AT 8 PM THURSDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/24  05/25  05/26  05/27  05/28

MERAMEC RIVER
  ARNOLD          24.0   24.44      24.3   23.0   21.2   19.7   18.8
201 
WGUS83 KLSX 241721
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 PM CDT FRI MAY 24 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...


  MERAMEC RIVER NEAR

    ARNOLD


.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-189-241751-
/O.CAN.KLSX.FL.W.0133.000000T0000Z-130525T2000Z/
/ARNM7.1.ER.130522T1730Z.130524T0600Z.130524T1415Z.NO/
1221 PM CDT FRI MAY 24 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MERAMEC RIVER NEAR ARNOLD.
* AT 12 PM FRIDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 9:15 AM FRIDAY.
* FORECAST...THE RIVER IS FORECAST TO NEAR 18 FEET BY TUESDAY 
  AFTERNOON.

&&
 
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/25  05/26  05/27  05/28  05/29

MERAMEC RIVER
  ARNOLD          24.0   23.86      22.9   21.4   19.6   18.4   17.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 21, 6:29 AM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 21, 6:29 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
629 AM CDT TUE MAY 21 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 348 AM CDT TUE MAY 21 2013

FOCUS THRU THIS PERIOD WILL BE TSRA CHANCES.

SFC ANALYSIS AT 07Z DEPICTS THE EFFECTIVE SFC BNDY ACROSS WRN IA
INTO NWRN MO...THEN EXTENDING SWWD INTO ERN KS. BELIEVE THIS IS SOME
SORT OF PRE-FRONTAL TROF/DRY LINE AS IT APPEARS THE ACTUAL SFC FNT
IS STILL ACROSS ERN NEB INTO WRN KS. THIS TROF/DRY LINE SHUD MOVE
EWD RATHER SLOWLY TODAY.

A NUMBER OF QUESTIONS REMAIN ABOUT TODAY GIVEN THE SPREAD AMONG MDL
SOLNS. EXPECT ONGOING PRECIP TO GRADUALLY MOVE EWD OUT OF THE CWA
LATER THIS MORNING. BELIEVE ISOD TO SCT TSRA WILL DEVELOP THIS
AFTERNOON ALONG THE TROF/DRY LINE. SETUP TODAY DOES NOT APPEAR AS
FAVORABLE FOR SEVERE WEATHER TODAY COMPARED TO YESTERDAY.
HOWEVER...BELIEVE THE GFS/NAM ARE UNDERPLAYING THE EVENT TODAY AND
TONIGHT FOR THE CWA.

MDLS PROG CONVECTION OVER ARKLATEX REGION THIS AFTERNOON/EVE LIFTING
NEWD TONIGHT INTO THE CWA. THIS TSRA WILL BE DRIVEN BY A VORT MAX
CURRENTLY OVER NRN NM/SRN CO REGION. MDLS TO SOME DEGREE...EXCEPT
FOR THE NAM...DEVELOP A SFC WAVE ALONG THE SFC TROF TONIGHT. THIS
LOW SHUD TRAVEL NEWD ALONG THE SFC TROF. THE ECMWF/LOCAL WRF HAVE A
MORE NWRN SOLN AND THIS SEEMS REASONABLE AS THESE MDLS HAVE A FAIRLY
GOOD HANDLE CURRENTLY ON THE STRENGTH OF THIS SYSTEM. IF THIS SOLN
VERIFIES...THIS LOW WILL PROVIDE ENHANCED SHEAR AS WELL AS ALLOW
STEEPER LAPSE RATES TO ADVECT INTO THE AREA. GIVEN PROGD HODOGRAPHS
AND TIMING...BELIEVE TSRA WILL BE LINEAR BY THE TIME THEY ENTER THE
CWA.

IF THIS NRN SOLN IS CORRECT...THE DAY SHIFT MAY NEED TO CONSIDER A
FLASH FLOOD WATCH FOR ERN PORTIONS OF THE CWA.

AS FOR TEMPS...TRENDED AOA WARMEST MOS FOR TODAY AND COOLER FOR
TONIGHT AS THE ACTUAL CDFNT FINALLY MOVES THRU THE AREA.

TILLY

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 440 AM CDT TUE MAY 21 2013

FOCUS STARTS TO SHIFT TO TEMPS AS PRECIP FINALLY MOVES E OF THE
AREA.

WITH FOCUS ON TODAY AND TONIGHT...ONLY MINOR CHANGES WERE MADE TO
THE PREV FORECAST AS MUCH OF IT STILL APPEARS TO BE ON TRACK. MDLS
ARE IN REMARKABLY GOOD AGREEMENT THRU THE PERIOD WRT MASS FIELDS.

UNCERTAINTY REMAINS FOR TEMPS ON WED/THURS. MDLS SUGGEST TEMPS
WILL STRUGGLE TO REACH 70S. HOWEVER...GIVEN THAT IT IS MAY...IF
ANY SUN MANAGES TO MAKE IT THRU THE CLOUDS...WUD BE SURPRISED IF
TEMPS DID NOT AT LEAST BRIEFLY REACH UPPER 70S OR INTO THE LOWER
80S. WITH UPPER RIDGE BUILDING INTO THE AREA ON SAT AND
BEYOND...TEMP FORECAST BECOMES MORE QUESTIONABLE WITH DIFFERING
SOLNS AT THE SFC. FOR NOW...MADE ONLY MINOR CHANGES...BUT BELIEVE
A TREND TWD THE GFS MAY BE NEEDED WITH A WARMER AND DRIER SOLN.

TILLY

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 617 AM CDT TUE MAY 21 2013

VFR CONDITIONS EXPECTED THIS MORNING AS OVERNIGHT CONVECTION HAS
SHIFTED SOUTH OF THE CWA. NEXT UPPER LEVEL DISTURBANCE CURRENTLY
CROSSING THE SOUTHERN PLAINS WILL LEAD TO AN INCREASE IN SHOWERS
AND THUNDERSTORMS AHEAD OF A SLOW MOVING COLD FRONT LATE THIS
AFTERNOON AND THIS EVENING. RAIN CHANCES TO FINALLY COME TO AN END
FOR TERMINALS AROUND SUNRISE WEDNESDAY AS THE COLD FRONT MOVES
EAST WITH WINDS SHIFTING FROM THE SOUTHWEST TO THE WEST.

SPECIFICS FOR KSTL...
VFR CONDITIONS EXPECTED THIS MORNING WITH THINNING CLOUD COVER.
SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE IN COVERAGE ONCE
AGAIN LATE THIS AFTERNOON AND EVENING...WITH COLD FRONTAL PASSAGE
BETWEEN 09Z AND 12Z.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 21, 4:34 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
434 AM CDT TUE MAY 21 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-221200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
434 AM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND
CONTINUE INTO THE NIGHT...MAINLY ACROSS EASTERN MISSOURI AND MUCH
OF SOUTHWEST ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. SOME AREAS COULD
ALSO EXPERIENCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN
MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF
THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

TILLY

In the hours before

Local storm report, May 21, 7:05 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       COTTLEVILLE             38.75N  90.65W
05/21/2013  M3.85 INCH       ST. CHARLES        MO   CO-OP OBSERVER

            24-HR TOTAL.

&&

GOSSELIN
Local storm report, May 21, 7:06 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WELDON SPRING           38.72N  90.65W
05/21/2013  M3.42 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            24-HR TOTAL.

&&

GOSSELIN
Local storm report, May 21, 7:26 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HEAVY RAIN       1 NNW WELDON SPRING     38.73N  90.66W
05/21/2013  M5.35 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            STORM TOTAL SINCE SUNDAY.

&&

GOSSELIN
Local storm report, May 21, 7:32 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HEAVY RAIN       WASHINGTON              38.55N  91.01W
05/21/2013  M3.55 INCH       FRANKLIN           MO   TRAINED SPOTTER

            24-HR TOTAL.

&&

GOSSELIN
Local storm report, May 21, 7:48 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       HARVESTER               38.75N  90.58W
05/21/2013  M3.80 INCH       ST. CHARLES        MO   CO-OP OBSERVER

            24-HR TOTAL.

&&

GOSSELIN
Local storm report, May 21, 8:45 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HEAVY RAIN       ST. PETERS              38.78N  90.61W
05/21/2013  M4.07 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            24-HR TOTAL.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTTornado WarningLSXMarion, Ralls43 min
May 20, 7:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis46 min
May 20, 7:30 PM CDTTornado Warning Tornado observedLSXMarion, Ralls30 min
May 20, 7:48 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau42 min
May 20, 8:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis50 min
May 20, 8:25 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage35 min
May 20, 8:41 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis6 hr
May 20, 8:51 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren39 min
May 20, 9:21 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren6 hr
May 20, 9:36 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis39 min
May 20, 9:39 PM CDTFlash Flood WarningLSXLincoln, Saint Charles6 hr
May 20, 10:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis35 min
May 20, 10:38 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington67 min
May 20, 11:13 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds62 min
May 20, 11:20 PM CDTRiver Flood WarningLSXSaint Charles47 hr
May 20, 11:29 PM CDTRiver Flood WarningLSXSaint Charles3 days
May 21, 12:33 AM CDTRiver Flood WarningLSXLincoln4 days
May 21, 6:35 AM CDTRiver Flood WarningLSXLincoln44 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.